Journal article icon

Journal article

On the uniqueness of the algebraic multiplicity

Abstract:

Given a smooth family ℒ of real or complex variable taking values within the class of Fredholm operators of index zero in a Banach space, there are some available definitions in the literature of the concept of algebraic multiplicity of the family ℒ at a point x0 of the parameter at which the operator ℒ(x0) becomes non-invertible. The purpose of the paper is to show that the algebraic multiplicity is uniquely determined by a few of its properties, independently of its construction. The main t...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S002461070300471X

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
69
Issue:
1
Pages:
231-242
Publication date:
2004-02-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:58161ddb-46f6-499a-8fe4-d353750b569d
Source identifiers:
19321
Local pid:
pubs:19321
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP